Kelly (honouxhagane) wrote in vaginapagina,
Kelly
honouxhagane
vaginapagina

Hi everyone! For the past two months I have been taking Phentermine, which is a weight loss prescription medication. It is the generic of Adipex. I have been experiencing irregular menstrual cycles. I find it strange because usually my HBC (ortho tri cyclen lo) regulates my period to the exact same day. I have stopped taking the phentermine for around 3 weeks now. My period is due today and there are no signs of it. No cramps, spotting, nothing. There is no documentation on the pill on whether or not it interferes with birth control. I never miss a pill and I take them within an hour of when I am supposed to. I was just wondering if anyone had any information or experience with this as it is beginning to worry me that I may be pregnant. Oh and I have asked two doctor and a pharmacist and none were veru helpful. Thanks!
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 2 comments